Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I've been on losinipril for quite a while now. I

I've been on losinipril for quite a while now. I get a cough and can't get rid of it. It usually comes with a cold but I always keep the cough long after the cold is gone. It gets bad after I exert for a while. A cough drop always takes care of it. My question is, does losinipril cause a cough as a side affect?
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I've been on losinipril for quite a while now. I